Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I have a redness on cheeks. I applied suncross and now it is getting more worse

hi doc i m 22years old and i had problem of redning of my cheeks due to thinner skin and they are always red, then i applied suncross cream of raxabaxy prescribed by doc which reactioned on my cheeks and my cheek skin burnt and skin got removed after some weeks very little skin recovered but now my cheeks are more red than earlier please suggest me some solution for recovering skin and reduce the redness..please..
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  699
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
welcome to healthcaremagic forum
you may have a hypersensitive skin .that's why it may get reacted even suncross cream .so don't apply anything with out an allergy test(you have to apply a small quantity of cream to the back of your ears ,if there is no reaction after 24 hrs then you can use it safely).so discusse the current problem with your dermatologist becoz for better evaluation one have to see your face
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor